# SDR AALA202108184092

- Difficulty date: August 17, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N972UY
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 40,066 hours, 14,758 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5338004820203
- Condition: Corroded
- Location: Frms 66-68 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORRODED AREA FOUND ON LEFT CENTER FITTING LOCATED FROM FR66 TO FR 68, STR 23L. L= 2.300 IN, W= 0.565 IN, D= 0.010 IN. REPLACED CENTER FITTING AT AFT GALLEY AREA PER SRM 51-42-11-801.
